# SDR USAA061299

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 917-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR ZEE ANGLE BETWEEN STA 917.5 TO STA 1006 CORROSION.  REMOVED DAMAGED ZEE ANGLE AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02 C53-107-02 LEVEL 1, DEFECT SIZE: 12 X 3 INCHES.
